City Research Online

Items where City Author is "He, Wei"

Up a level
Group by: Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Moise, P., Zauner, M., Sandham, N. D. , Timme, S. & He, W. (2023). Transonic Buffet Characteristics Under Conditions of Free and Forced Transition. AIAA Journal, 61(3), pp. 1061-1076. doi: 10.2514/1.j062362

Burtsev, A., He, W. ORCID: 0000-0002-2633-6114, Zhang, K. , Theofilis, V., Taira, K. & Amitay, M. (2022). Linear modal instabilities around post-stall swept finite wings at low Reynolds numbers. Journal of Fluid Mechanics, 944, article number A6. doi: 10.1017/jfm.2022.420

He, W. ORCID: 0000-0002-2633-6114 & Timme, S. (2021). Triglobal infinite-wing shock-buffet study. Journal of Fluid Mechanics, 925, article number A27. doi: 10.1017/jfm.2021.678

Gupta, V., He, W. ORCID: 0000-0002-2633-6114, Wan, M. , Chen, S. & Li, L. K. B. (2020). A Ginzburg-Landau model for linear global modes in open shear flows. Journal of Fluid Mechanics, 904, article number A31. doi: 10.1017/jfm.2020.691

This list was generated on Sat Mar 2 03:05:06 2024 UTC.